# SDR DALA2019110506386

- Difficulty date: November 2, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N896AT
- Make and model: Boeing 717-200
- Aircraft serial: 55048
- Aircraft time: 40,832 hours, 28,081 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Cable
- Condition: Worn
- Location: Tailcone
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEVLAR RELEASE CABLE IS WORN IN THE TAILCONE. REMOVED WORN KEVLAR RELEASE CABLE, INSTALLED NEW KEVLAR RELEASE CABLE, WITH COMPLETION OF KEVLAR CABLE ON AMDS CARD #5352-2001. (LP #1343143)
